logo AFST

Polar transform and local positivity for curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 2, pp. 247-269.

En utilisant la dualité des cônes positifs, nous montrons que l’application de la transformation polaire de l’analyse convexe aux invariants positivité locaux pour les diviseurs donne des invariants de positivité locaux intéressants et nouveaux pour les courbes. Ces nouveaux invariants ont de belles propriétés similaires à celles des diviseurs. En particulier, cela nous permet d’établir un critère d’amplitude de type Seshadri pour les courbes mobiles, et de caractériser les composantes divisorielles du locus non-Kähler d’une classe grande.

Using the duality of positive cones, we show that applying the polar transform from convex analysis to local positivity invariants for divisors gives interesting and new local positivity invariants for curves. These new invariants have nice properties similar to those for divisors. In particular, this enables us to establish a Seshadri type ampleness criterion for movable curves, and give a characterization of the divisorial components of the non-Kähler locus of a big class.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1631
@article{AFST_2020_6_29_2_247_0,
     author = {Nicholas McCleerey and Jian Xiao},
     title = {Polar transform and local positivity for curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {247--269},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {2},
     year = {2020},
     doi = {10.5802/afst.1631},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1631/}
}
Nicholas McCleerey; Jian Xiao. Polar transform and local positivity for curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 2, pp. 247-269. doi : 10.5802/afst.1631. https://afst.centre-mersenne.org/articles/10.5802/afst.1631/

[1] Thomas Bauer; Sandra Di Rocco; Brian Harbourne; Michał Kapustka; Andreas Knutsen; Wioletta Syzdek; Tomasz Szemberg A primer on Seshadri constants, Interactions of classical and numerical algebraic geometry (Contemporary Mathematics) Volume 496, American Mathematical Society, 2009, pp. 33-70 | Article | MR 2555949 | Zbl 1184.14008

[2] Sébastien Boucksom Cônes positifs des variétés complexes compactes (2002) (Ph. D. Thesis)

[3] Sébastien Boucksom Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. Éc. Norm. Supér., Volume 37 (2004) no. 1, pp. 45-76 | Article | Numdam | MR 2050205 | Zbl 1054.32010

[4] Sébastien Boucksom; Jean-Pierre Demailly; Mihai Păun; Thomas Peternell The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebr. Geom., Volume 22 (2013) no. 2, pp. 201-248 | Article | Zbl 1267.32017

[5] Sébastien Boucksom; Philippe Eyssidieux; Vincent Guedj; Ahmed Zeriahi Monge-Ampère equations in big cohomology classes, Acta Math., Volume 205 (2010) no. 2, pp. 199-262 | Article | Zbl 1213.32025

[6] Sébastien Boucksom; Charles Favre; Mattias Jonsson Differentiability of volumes of divisors and a problem of Teissier, J. Algebr. Geom., Volume 18 (2009) no. 2, pp. 279-308 | Article | MR 2475816 | Zbl 1162.14003

[7] Tristan C. Collins; Valentino Tosatti Kähler currents and null loci, Invent. Math., Volume 202 (2015) no. 3, pp. 1167-1198 | Article | Zbl 1341.32016

[8] Jean-Pierre Demailly Regularization of closed positive currents and intersection theory, J. Algebr. Geom., Volume 1 (1992) no. 3, pp. 361-409 | MR 1158622 | Zbl 0777.32016

[9] Jean-Pierre Demailly Singular Hermitian metrics on positive line bundles, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Mathematics) Volume 1507, Springer, 1992, pp. 87-104 | MR 1178721 | Zbl 0784.32024

[10] Jean-Pierre Demailly A numerical criterion for very ample line bundles, J. Differ. Geom., Volume 37 (1993) no. 2, pp. 323-374 | Article | MR 1205448 | Zbl 0783.32013

[11] Jean-Pierre Demailly Analytic methods in algebraic geometry, Surveys of Modern Mathematics, Volume 1, International Press; Higher Education Press, 2012, viii+231 pages | MR 2978333 | Zbl 1271.14001

[12] Jean-Pierre Demailly Complex Analytic and Differential Geometry, 2012 (online book available at https://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf, Institut Fourier, Grenoble)

[13] Jean-Pierre Demailly; Mihai Păun Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. Math., Volume 159 (2004) no. 3, pp. 1247-1274 | Article | Zbl 1064.32019

[14] Lawrence Ein; Oliver Küchle; Robert Lazarsfeld Local positivity of ample line bundles, J. Differ. Geom., Volume 42 (1995) no. 2, pp. 193-219 | MR 1366545 | Zbl 0866.14004

[15] Mihai Fulger Seshadri constants for curve classes (https://arxiv.org/abs/1707.07347)

[16] Alex Küronya; Victor Lozovanu Infinitesimal Newton–Okounkov bodies and jet separation, Duke Math. J., Volume 166 (2017) no. 7, pp. 1349-1376 | Article | MR 3649357 | Zbl 1366.14012

[17] Robert Lazarsfeld Positivity in algebraic geometry. I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Volume 48, Springer, 2004, xviii+387 pages (Classical setting: line bundles and linear series) | MR 2095471 | Zbl 1066.14021

[18] Brian Lehmann Comparing numerical dimensions, Algebra Number Theory, Volume 7 (2013) no. 5, pp. 1065-1100 | Article | MR 3101072 | Zbl 1281.14006

[19] Brian Lehmann; Jian Xiao Convexity and Zariski decomposition structure, Geom. Funct. Anal., Volume 26 (2016) no. 4, pp. 1135-1189 | Article | MR 3558307 | Zbl 1405.14022

[20] Brian Lehmann; Jian Xiao Positivity functions for curves on algebraic varieties (2016) (https://arxiv.org/abs/1607.05337) | Zbl 1422.14018

[21] Noboru Nakayama Zariski-decomposition and abundance, MSJ Memoirs, Volume 14, Mathematical Society of Japan, 2004, xiv+277 pages | MR 2104208 | Zbl 1061.14018

[22] Yum Tong Siu Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math., Volume 27 (1974) no. 1, pp. 53-156 | MR 352516 | Zbl 0289.32003

[23] Valentino Tosatti The Calabi–Yau theorem and Kähler currents, Adv. Theor. Math. Phys., Volume 20 (2016) no. 2, pp. 381-404 | Article | MR 3541848 | Zbl 1349.14136

[24] David Witt Nyström Duality between the pseudoeffective and the movable cone on a projective manifold (2016) (with an appendix by S. Boucksom, https://arxiv.org/abs/1602.03778) | Zbl 1429.32031

[25] Jian Xiao Characterizing volume via cone duality, Math. Ann., Volume 369 (2017) no. 3-4, pp. 1527-1555 | Article | MR 3713549 | Zbl 1379.32015